eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Compare drugs       Ask question       Write review       Answered/ Unanswered       Reviews

Would you have Foot, leg, and ankle swelling when you have Atrial fibrillation?

Summary: Foot, leg, and ankle swelling is found among people with Atrial fibrillation, especially people who are female, 60+ old, also have Atrial fibrillation/flutter, and take medication Coumadin.

We study 13 people who have Foot, leg, and ankle swelling and Atrial fibrillation from FDA and social media. Find out below who they are, other conditions they have and drugs they take.

You are not alone: join a mobile support group for people who have Atrial fibrillation and Foot, leg, and ankle swelling >>>

 

 

 

 

Atrial fibrillation

Atrial fibrillation (fibrillation of the muscles of the atria of the heart) can be treated by Warfarin Sodium, Coumadin, Digoxin, Flecainide Acetate, Sotalol Hydrochloride, Pradaxa. (latest reports from 87,230 Atrial Fibrillation patients)

Foot, leg, and ankle swelling

Foot, leg, and ankle swelling has been reported by people with high blood pressure, depression, high blood cholesterol, gastroesophageal reflux disease, hypothyroidism. (latest reports from 1,394 Foot, leg, and ankle swelling patients)

On Jan, 11, 2015: 13 people who have atrial fibrillation and Foot, Leg, And Ankle Swelling are studied.

Trend of Foot, leg, and ankle swelling in atrial fibrillation reports

Gender of people who have atrial fibrillation and experienced Foot, leg, and ankle swelling * :

FemaleMale
Foot, leg, and ankle swelling61.54%38.46%

Age of people who have atrial fibrillation and experienced Foot, leg, and ankle swelling * :

0-12-910-1920-2930-3940-4950-5960+
Foot, leg, and ankle swelling0.00%0.00%0.00%0.00%0.00%0.00%0.00%100.00%

Severity of the symptom * :

leastmoderateseveremost severe
Foot, leg, and ankle swelling0.00%15.38%69.23%15.38%

Top co-existing conditions for these people * :

  1. A-fib (4 people, 30.77%)
  2. Edema (3 people, 23.08%)
  3. Diabetes (2 people, 15.38%)
  4. Acid reflux (2 people, 15.38%)
  5. Hypocalcaemia (2 people, 15.38%)
  6. Atrial fibrillation/flutter (2 people, 15.38%)
  7. Mycobacterium avium complex (1 people, 7.69%)
  8. Bph (1 people, 7.69%)
  9. Muscle tightness (1 people, 7.69%)
  10. Herpes simplex (1 people, 7.69%)

Most common drugs used by these people * :

  1. Coumadin (4 people, 30.77%)
  2. Digoxin (3 people, 23.08%)
  3. Warfarin sodium (2 people, 15.38%)
  4. Lasix (2 people, 15.38%)
  5. Potassium chloride 30meq in dextrose 5% and sodium chloride 0.45% in plastic container (2 people, 15.38%)
  6. Lipitor (2 people, 15.38%)
  7. Xarelto (2 people, 15.38%)
  8. Gabapentin (1 people, 7.69%)
  9. Cardizem (1 people, 7.69%)
  10. Naproxen (1 people, 7.69%)

* Approximation only. Some reports may have incomplete information.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Do you have Atrial Fibrillation and Foot, Leg, And Ankle Swelling?

You are not alone! Join a mobile support group:
- support group for people who have Foot, Leg, And Ankle Swelling and Atrial fibrillation
- support group for people who have Atrial fibrillation
- support group for people who have Foot, Leg, And Ankle Swelling

Recent conversations of related support groups:

  • Support group for people who have Atrial fibrillation
    Are everyone's hearts as I say "behaving this evening?" Had a full day without pvcs! Always a good thing! The last afib episode was in October! For some reason it always appears every 6 months! So I'm not due until April 2015! Will try to be positive and tell myself it's not going to happen!

Could your drug cause:

Other conditions that could cause:

Can you answer these questions (Ask a question):

More questions for: Atrial fibrillation, Foot, leg, and ankle swelling

You may be interested at these reviews (Write a review):

  • Atrial fibrilation caused by levoflacin
    Have twice used levoflaxin 500 for diverticulitis both times resulted in flutter and atrial fibrillation. I have a history of a fib and have had an ablation. I don't recommend this drug if you have a history, or are prone to it
  • Avastin--swelling of leg and foot--macular degeneration (2 responses)
    I had my first shot of Avastin for Macular Degeneration in April 2014. My left leg and foot began swelling so much that I was sent to the ER. Doctors thought it was another blood clot, but it was not.

    This is December and the swelling is worse.
  • Cardio version caused fingernail abnormalities
    Right hip fracture. When prepping for surgery AFIB was found. Surgery was cancelled and they attempted to get AFIB under control. Finally, cardioversion was performed. When my nails started to grow out they all had two horizontal lines that cause the nail to break when it grows out to that point.
  • Turmeric and atrial fabrillation
    I am a "health nut" who has always avoided any and all tobacco and alcohol, am on no medication, am on a reasonably purer diet (organic foods etc.,) and daily take and assortment of vitamins, minerals and a few herbs like garlic and saw palmetto. I had recently began taking therapeutic doses of Turmeric for its anti-inflammatory properties in both powered and capsule forms--(powdered form for approximately two to three weeks--one teaspoon twice daily; capsule form for approximately three or four days--one capsule twice daily.) On the day in question, I took one teaspoon of the powered form of turmeric with a late lunch and left off the capsule form. I jog/walk two or three miles intermittently and roughly twice a week. Into the second mile of a three mile jog/walk that night,I experienced an unusual weakness and fatigue, stopped after the second mile and pulse was over 200. I had sweated a lot and after resting a while, I walked the third mile back home and showered. I was unable to sleep. My heart was in atrial fibrillation which was diagnosed hours later at the local Medical Center ER. Heart rate was fluctuating in the 150-170 range and was brought down to 100-120 range with I.V. medication but stayed in that range. Exactly 11 hours after its beginning and with virtually no sleep for over 24 hours and after drinking only water but with very little food and no vitamin or Turmeric consumption, immediately after standing up for the third time in four or five hours to go to the bathroom, I suddenly converted back to a normal heart rate which is 60 to 70 beats a minute and was released from the medical center seven hours later. Plan to stop taking all forms of Turmeric.
  • Atrial fib and ibs, is there a connection?
    I felt wonderful, after a good night sleep and a nice breakfast. Took my heart medicine. Took off for an hour shopping and the A-Fib began with a vengeance and lasted five hours.

    During the time, interestingly, I had continuous IBS. If I had not used butter (an IBS trigger) on my toast that morning, would have had an episode at all? I wonder if there isn't a connection, one that I might be able to control to some extent. This is worth trying!

More reviews for: Atrial fibrillation, Foot, leg, and ankle swelling

Comments from related studies:

  • From this study (12 months ago):

  • blackish, bluish colored

    Reply

  • From this study (1 year ago):

  • 80 mgs of Lasix BID brought the swelling down

    Reply

  • From this study (2 years ago):

  • LBBB SHOWED UP ON EKG.....WAITING TO TAKE AN ECHOCARDIGRAM....I THOUGHT DILTIAZEM CAN CAUSE BUNDLE BRANCH BLOCK

    Reply

    Y/.ZOHAR on May, 9, 2013:

    I WAS UNDER WARFARIN TREATMENT FOR 7 MONTHS AFTER D.V.T. WITH LUNG EMBOLIISM. OEDEMA OF MY ANKLES APPEARED DURING THE ABOVE TREATMENT. WHEN I INTERRUPTED THE WARFARIN ( AFTER A 7 MONTHS TREATMENT)THE ABOVE MENTIONED OEDEMA SLOWLY DISSAPPEARED .
    Y. ZOHAR M.D.

    Reply

Post a new comment    OR    Read more comments

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.